Table of Contents
Advances in Artificial Neural Systems
Volume 2013, Article ID 908602, 5 pages
http://dx.doi.org/10.1155/2013/908602
Research Article

Globally Exponential Stability of Impulsive Neural Networks with Given Convergence Rate

Department of Mathematics, Shandong Normal University, Ji'nan 250014, China

Received 29 November 2012; Accepted 12 April 2013

Academic Editor: Manwai Mak

Copyright © 2013 Chengyan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengyan Liu, Xiaodi Li, and Xilin Fu, “Globally Exponential Stability of Impulsive Neural Networks with Given Convergence Rate,” Advances in Artificial Neural Systems, vol. 2013, Article ID 908602, 5 pages, 2013. https://doi.org/10.1155/2013/908602.